MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. CORVOCET; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS, INC. CORVOCET; INSTRUMENT, BIOPSY
Model Number 00884450316672
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male patient.20x15cm corvocet needle biopsy system was opened and tested prior to use and the gun would not fire (not used on patient).A second needle was opened and tested and upon attempting to use it, the needle was not firing correctly and would not release the small core sample that was taken.No harm was done to the patient.After investigation, both products had the same lot#.There was a 3rd report done a few days later for the same product.It also had the same lot number.

Brand Name
CORVOCET
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 west merit parkway
south jordan UT 84095
MDR Report Key10275537
Report Number10275537
Device Sequence Number2603991
Product Code KNW
UDI-Device Identifier00884450316672
UDI-Public(01)00884450316672(17)230225(10)H1784915
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/01/2020
Report Date (Section F) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450316672
Device Catalogue NumberCORCA2015B/A
Device Lot NumberH1784915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2020
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/15/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/01/2020